loading page

Levothyroxine-associated lichenoid drug eruption: A case report and review of levothyroxine-induced adverse reactions
  • +1
  • Nianfang Hu,
  • Yajing Long,
  • Yan Xian,
  • Yong Li
Nianfang Hu
Sichuan University West China Hospital
Author Profile
Yajing Long
Sichuan University
Author Profile
Yan Xian
Sichuan University West China Hospital
Author Profile
Yong Li
Sichuan University West China Hospital
Author Profile

Abstract

Levothyroxine (LT4) is frequently used as thyroid hormone replacement to treat hypothyroidism. Adverse skin reactions are not common. Lichenoid drug eruption is a one such medication-related reaction. the lesion morphology and pathology mimic lichen planus. The current case describes a 47-year-old man who presented to us with a diffuse levothyroxine-induced lichenoid drug eruption. The Naranjo adverse drug reaction probability assessment score suggested this was likely an ADR to levothyroxine. The eruption resolved after discontinuation of the medication. We also reviewed the literature on levothyroxine-associated adverse events.